Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Sore throat, headache, shivering. Loss of appetite. Had flu shot. Advice?

Hi I've just had very bad sore throat, headache , aching all over, shivering !! I have just felt terrible!! Ihave been on antibiotics for 5 days . I'm starting to feel a little better however I am very weak and have no appetite. I have eaten hardly anything in the last 6 days. I have no energy to do much at all!! I had a flu shot 2 weeks I'm surprised that I have been this ill
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and welcome to HCM

Thanks for posting your query here.

The symptoms seems to be with pharyngitis. Pharyngitis can be caused by bacteria like streptococcus, staphylococcus and some viruses also. Any how you have been treated with antibiotics for 5 days, then most of the infection will get controlled.

Some times the bacteria may affect the sinuses also which will result in sinusitis. It presents as headache and heavyness in head. Along with the antibiotics if you take some antihistaminics and paracetamol 650mg it will be helpful to relieve the headache. Steam inhalation will also work.

Antibiotics are drugs which will act against the bacteria. They will show affect on bad as well as good bacteria. This good bacteria will be present in our alimentary tract which will produce some sort of vitamins to the body- called as symbiosis. Hence while using antibiotics these will also get reduced. Hence it is necessary to take some multivitamins to overcome this.

You are advised to take multivitamins and drink lots of fluids.

Hope this is helpful to you.

Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor